0
RESEARCH PAPERS

On the Almost Sure Stability of Linear Stochastic Distributed-Parameter Dynamical Systems

[+] Author and Article Information
P. K. C. Wang

Department of Electrical Engineering, University of Southern California, Los Angeles, Calif.

J. Appl. Mech 33(1), 182-186 (Mar 01, 1966) (5 pages) doi:10.1115/1.3624976 History: Received February 26, 1965; Revised June 15, 1965; Online September 15, 2011

Abstract

In this paper, sufficient conditions for almost sure stability and asymptotic stability of certain classes of linear stochastic distributed-parameter dynamical systems are derived. These systems are described by a set of linear partial differential or differential-integral equations with stochastic parameters. Various examples are given to illustrate the application of the main results.

Copyright © 1966 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In